| Catalog Number |
140.962 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician reports the implant was inserted on (b)(6) 2025 in ada 4.On (b)(6) 2026, non-osseointegration was verified.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.